# SDR UPS99528762

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMER EXIT LIGHT FAILED TO COME ON DURING TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AND OPERATIONAL FUNCTION CKS GOOD.  ACFT OK FOR SERVICE PER MM 33-51-07.
